Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



A generalized interpolation algorithm

Author: A. C. R. Newbery
Journal: Math. Comp. 25 (1971), 549-552
MSC: Primary 65D05
MathSciNet review: 0312681
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: An interpolation algorithm is derived, which will construct an $ (n + 1)$-point interpolant based on any sequence of interpolatory functions that can be defined by a three-term linear recursion. By suitable parameter choice, a single algorithm can be made to interpolate in terms of the classical polynomial sequences or in terms of trigonometric or hyperbolic series etc. An analysis of truncation error is included.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D05

Retrieve articles in all journals with MSC: 65D05

Additional Information

Keywords: Interpolation, osculatory interpolation, Bürmann series
Article copyright: © Copyright 1971 American Mathematical Society

American Mathematical Society